# SDR P2RA960001

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14975
- Make and model: Airbus A300 B4-203
- Aircraft serial: 261
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES SPONGY - GO ALL THE WAY TO FLOOR.  BRAKES GRAB IN 'NORMAL'.  INSUFFICIENT BRAKE PRESSURE IN 'ALTERNATE'.  REPLACED LT AND RT BRAKE MOTORS.  REPLACED STANDBY BRAKE RESERVOIR, REPLACED EMERGENCY BRAKE DISTRIBUTION VALVE, FLUSHED BRAKE SYSTEM, SERVICED BRAKE SYSTEM.  OPS CHECK, LEAK CHECK, HI-SPEED TAXI CHECK, GOOD IN ALL MODES OF OPERATION.  (X)
